# SDR 2004UALA01173

- Difficulty date: December 2, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,063 hours, 30,150 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355574255
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO WING BODY OVERHEAT INDICATION. DISCREPANCY FOUND TO BE NR 2 ENGINE, STRUT CAVITY OVERHEAT DETECTOR ELEMENT FAULT. REPLACED OVERHEAT DETECTOR SENSING ELEMENT OF NR 2 ENGINE STRUT CAVITY .
